# SDR ASAA2015122614451

- Difficulty date: December 26, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 33,704 hours, 10,070 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCDU MENU PAGE DID NOT DISPLAY "SAT" OPTION AT AL.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 23-15-00-23-801, PARA C.  SATCOM LOCK-UP ON POWER TRANSFER.  NO FAULTS FOUND ON IRIDIUM TRANSCEIVER.  PULLED AND RESET SATCOM CB P18-2, D14 SAT PROMPT NOW DISPLAYS ON MDCU.
